# SDR DALA2020011500292

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LT SIDE EXTERIOR SKIN HAS CORROSION JUST FWD OF APU INLET DOOR BS 1780. CORRECTIVE ACTION: REMOVED DAMAGED / CORRODED PARTS FWD STRAP / AFT STRAP, UPPER, LOWER ANGLES FABRICATED TREATED, PRIMED & TOPCOATED NEW PARTS. INSTALLED NEW PARTS SEALED AREAS APPLIED CIC APPLIED TOPCOAT IAW SRM 51-40-02, 51-20-01, 53-80-15 AMM 49-15-08 , 49-15-01 DWG 148N3138 REV C @ EMPENNAGE LT SIDE EXTERIOR JUST FWD OF APU INLET DOOR.
